# SDR DALA1317280692

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 46,287 hours, 20,160 cycles
- Engine: Pwa PW2037
- Engine time: 70,180 hours, 32,866 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RT ENGINE FLAME OUT AT FL 390.   ATTEMPTED RESTART WITHOUT SUCCESS.  RESTART ON GROUND NORMAL.  MX FOUND PRI SEC T2 OR ADC/EEC AND T2 OR TAT MESSAGES.  R & R FUEL CONTROL AND OIL FILTER.  ALSO, PERFORMED WINDMILL INSPECTION, RAN ENGINE IAW AMM.   CHECKED GOOD, ACFT RETURNED TO SERVICE.
